# SDR AALA2019111319013

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 21,584 hours, 8,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Fouled
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT NOTICED ODOR AND FUMES OF UNKNOWN ORIGIN AFTER DEPARTING FROM SAT. RETURNED TO LAND AT SAT. EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT & COMPLETED JOB CARD 05-96-70 & FOUND RECERC HEPA FILTERS COMPLETELY FOULED & DUCTS WITH BLOCKED AND DIRTY OUTLETS. REMOVED AND REPLACED HEPA FILTERS IAW JOB CARD 1711 AND CLEANED DUCTS. RAN A/C SYSTEM WITH APU & ENGINE, NO SMELLS NOTED.
